RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 5, Pages 27–34 (Mi msb3888)  

This article is cited in 2 scientific papers (total in 2 papers)

Lower bounds for algebraic complexity of classical simple Lie algebras

A. V. Leont'ev

Program Systems Institute of RAS

Abstract: Exact algebraic algorithms for classical simple Lie algebras over fields of characteristic zero are considered. The complexity of an algebra in this computational model is defined as the number of (non-scalar) multiplications of an optimal algorithm (calculating the product of two elements of the algebra). Lower bounds for the algebraic complexity are obtained for algebras in the series $A_l$, $B_l$, $C_l$ and $D_l$.
Bibliography: 3 titles.

DOI: https://doi.org/10.4213/sm3888

Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:5, 655–662

Bibliographic databases:

UDC: 512.554.3
MSC: Primary 17B20; Secondary 68C25
Received: 25.05.2007

Citation: A. V. Leont'ev, “Lower bounds for algebraic complexity of classical simple Lie algebras”, Mat. Sb., 199:5 (2008), 27–34; Sb. Math., 199:5 (2008), 655–662

Citation in format AMSBIB
\Bibitem{Leo08}
\by A.~V.~Leont'ev
\paper Lower bounds for algebraic complexity of classical simple Lie algebras
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 5
\pages 27--34
\mathnet{http://mi.mathnet.ru/msb3888}
\crossref{https://doi.org/10.4213/sm3888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2421803}
\zmath{https://zbmath.org/?q=an:1161.17001}
\elib{http://elibrary.ru/item.asp?id=20359326}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 5
\pages 655--662
\crossref{https://doi.org/10.1070/SM2008v199n05ABEH003937}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259031600002}
\elib{http://elibrary.ru/item.asp?id=18098514}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52049112142}


Linking options:
  • http://mi.mathnet.ru/eng/msb3888
  • https://doi.org/10.4213/sm3888
  • http://mi.mathnet.ru/eng/msb/v199/i5/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Leont'ev, “Lower bounds for algebraic complexity of nilpotent associative algebras”, J. Math. Sci., 169:5 (2010), 644–650  mathnet  crossref  mathscinet  elib  elib
    2. A. V. Leont'ev, “Lower bounds for algebraic algorithms for nilpotent and solvable Lie algebras”, Russian Math. (Iz. VUZ), 54:3 (2010), 12–18  mathnet  crossref  mathscinet  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:256
    Full text:70
    References:35
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019